# SDR AU990479

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 501100033
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING TOP SPAR CAP CONTAINED EXFOLIATION CORROSION IN THREE AREAS.
